# SDR ASAA0956711

- Difficulty date: September 28, 2009
- Submitted: October 5, 2009
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 10,678 hours, 3,356 cycles
- System (JASC): 2420 · AC Generation System
- Part: Stator
- Part number: 9387M17P09
- Part serial: HTL20864
- Condition: Out Of Tolerance
- Location: Nr 2 Alternator
- Part time: 10,715 hours, 3,367 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE SHOWS FMC CDU SHORT TIME FAULT CODE 73-21272 "THE ALTERNATOR VOLTAGE INPUT TO THE EEC IS OUT OF RANGE".  PLT DEFERRED MAINT.  REPLACED STATOR ALTERNATOR AND ROTOR ALTERNATOR REF MM 73-21-08-000-801-F00.  REQ TESTS 13-3A ACCOMPLISHED INSTALLATION OF NR 2 ENG STATOR ALTERNATOR AND TEST PER AMM 73-21-08-400-801-F00, OPS CHECKED OK.  ACCOMPLISHED TEST 3A IDLE POWER LEAK CHECK REF AMM 71-00-00-700-801-F00 AND TEST 13 ENGINE RUN ECC BITE CHECK REF AMM 71-00-00-700-808-F00, LEAK CHECKED OK & BITE CHECKED OK.  NO FAULTS DETECTED, NOTIFIED SEAMC.
